Security risk mitigation for information systems

Page, V., Dixon, M. and Choudhury, I. (2007) Security risk mitigation for information systems. BT Technology Journal, 25(1), pp. 118-127. ISSN (print) 1358-3948

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Faculty of Computing, Information Systems and Mathematics (until 2011) > Digital Imaging Research Centre (DIRC)
Depositing User: Automatic Import Agent
Date Deposited: 29 Jul 2011 09:25
Last Modified: 29 Jul 2011 09:25
URI: http://eprints.kingston.ac.uk/id/eprint/8359

Actions (Repository Editors)

Item Control Page Item Control Page